# SDR HEEA0013359

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B
- Aircraft serial: 2771
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633091
- Condition: Separated
- Location: T/R Blade
- Part time: 1,233 hours
- Component: 355A12004005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED BEARINGS SEPARATED.
